# SDR USAA2009061891512

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 1,864 hours, 588 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516417
- Part serial: L21141
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,864 hours, 588 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 482 - PHL - EMERGENCY EGRESS SYSTEM - CIDS PANEL MESSAGE:  CHECK EMERGENCY SLIDE PRESSURE DOOR 1R.  MAINTENANCE REMOVED AND REPLACED THE 1R DOOR SLIDE.
